de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

A probabilistic approach towards modeling the relationships between particle and pore size distributions: the multicomponent packed sphere case

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons48671

Rouault,  Y.
MPI for Polymer Research, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Rouault, Y., & Assouline, S. (1998). A probabilistic approach towards modeling the relationships between particle and pore size distributions: the multicomponent packed sphere case. Powder Technology, 96, 33-41.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-5687-9
Abstract
There is no abstract available